Geometric-Harmonic Convexity and Integral Inequalities

AKDEMİR A. O., Yalcin A., Polat F., Kavurmacı Önalan H.

International Conference on Advances in Natural and Applied Sciences (ICANAS), Antalya, Turkey, 21 - 23 April 2016, vol.1726 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1726
  • Doi Number: 10.1063/1.4945889
  • City: Antalya
  • Country: Turkey
  • Van Yüzüncü Yıl University Affiliated: Yes


In this paper, some new integral inequalities have been proved for functions whose absolute value of derivatives are GH -convex functions by using integral equalities that have been obtained previously.